# SDR DALA13039939241

- Difficulty date: August 16, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N941DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53555
- Aircraft time: 30,540 hours, 27,726 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FOUND EMERGENCY SLIDE PACK NOT SECURED.  MX R & R L1 SLIDE ON WC 2500-4332.
